Asymptotic stability analysis of θ-methods for functional differential equations

Research output: Contribution to journalArticle

48 Scopus citations

Abstract

Stability analysis of θ-methods for functional differential equations based on the test equation {Mathematical expression} λ>0, is presented. It is known that y(t)→0 as t→∞ if and only if |b|<-a and we investigate whether this property is inherited by the numerical solution approximating y.

Original languageEnglish (US)
Pages (from-to)389-396
Number of pages8
JournalNumerische Mathematik
Volume43
Issue number3
DOIs
StatePublished - Oct 1 1984
Externally publishedYes

    Fingerprint

Keywords

  • Subject Classification: AMS(MOS): 65L20, CR: 5.17

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this